Journal article icon

Journal article

Limits on WWZ and WW gamma couplings from p(p)over-bar->e nu jjX events at root s=1.8 TeV

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevLett.79.1441

Authors


Expand authors...
Journal:
Physical Review Letters
Volume:
79
Issue:
8
Pages:
1441-1446
Publication date:
1997-08-25
DOI:
ISSN:
0031-9007
Source identifiers:
180611
Pubs id:
pubs:180611
UUID:
uuid:1e1854b8-5dee-4945-aa5e-94d0f999e812
Local pid:
pubs:180611
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP